# SDR USAA20101123EM058

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 2R5310A
- Part serial: C0556
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 7,735 hours, 6,403 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 1465, PHL-ATL, AT FL380, SMOOTH AIR, AIRCRAFT PITCHED UP SHARPLY, AUTOPILOT KICKED OFF, ALTITUDE GAIN LESS THAN 200 FEET.  MAINTENANCE REMOVED AND REPLACED THE AUTOPILOT SERVO.
